Neurology Book

//fpnotebook.com/

Drug-Induced Tremor

Aka: Drug-Induced Tremor, Toxic Tremor, Medication Causes of Tremor, Metabolic Causes of Tremor
  1. See Also
    1. Tremor
    2. Serotonin Syndrome
    3. Neuroleptic Malignant Syndrome
    4. Extrapyramidal Side Effect
  2. Causes: Metabolic Causes of Tremor
    1. Hepatic Encephalopathy (Ammonia)
    2. Hypocalcemia
    3. Hypoglycemia
    4. Hyponatremia
    5. Hypomagnesemia
    6. Hyperthyroidism
    7. Hyperparathyroidism
    8. Vitamin B12 Deficiency
  3. Causes: Postural Tremor
    1. Antiarrhythmics
      1. Amiodarone
        1. Postural Tremor, Ataxia, and Peripheral Neuropathy
      2. Procainamide
      3. Mexiletine
    2. Adrenergic Agents (Sympathomimetics)
      1. Beta Adrenergic Agonists (Albuterol)
      2. Epinephrine
      3. Pseudophedrine
      4. Terbutaline
      5. Methylphenidate (Ritalin)
      6. Amphetamines
      7. Cocaine
    3. Antidepressants
      1. Tricyclic Antidepressants
      2. Selective Serotonin Reuptake Inhibitors (e.g. Fluoxetine)
    4. Endocrine agents
      1. Corticosteroids
      2. Levothyroxine (Synthroid)
      3. Calcitonin
    5. Phosphodiesterase Inhibitors
      1. Theophylline
      2. Caffeine
    6. Anticonvulsants
      1. Valproic Acid
      2. Carbamazepine (Tegretol)
      3. Phenytoin (Dilantin)
      4. Lamotrigine (Lamictal)
  4. Causes: Intention Tremor
    1. Alcohol
    2. Lithium Toxicity
  5. Causes: Rest Tremor
    1. Dopamine depleting or blocking agents
      1. Metoclopramide (Reglan)
      2. Haloperidol (Haldol) and other Neuroleptics
      3. Trifluoperazine
      4. Tetrabenazine
  6. Causes: Chemotherapeutic Agents
    1. Cytotoxic drugs
      1. Cisplatin
      2. Doxorubicin
      3. 5-Fluorouracil
      4. Methotrexate
      5. Paclitaxel
      6. Vincristine
    2. Immunomodulators
      1. Cyclosporine
      2. Tacrolimus
      3. Interferon
  7. Causes: Miscellaneous
    1. Atorvastatin (Lipitor)
    2. Hypoglycemic medications
    3. Calcium Channel Blockers
      1. Verapamil
      2. Nifedipine
      3. Amlodipine
  8. Causes: Toxins
    1. Inhalations
      1. Carbon Monoxide Poisoning
      2. Cyanide Poisoning
    2. Heavy Metal Poisoning
      1. Mercury Poisoning
      2. Lead Poisoning
      3. Manganese Poisoning
      4. Arsenic Poisoning
    3. Hydrocarbon Ingestion
      1. Toluene (e.g. Huffing)
      2. Naphthalene
      3. Lindane Toxicity (Organochlorine)
      4. DDT Poisoning
  9. Causes: Psychoactive Drugs
    1. Stimulants
      1. Amphetamines
      2. Cocaine
      3. Nicotine
    2. Hallucinogens
      1. Lysergic Acid Diethylamide (LSD)
      2. Mescaline
      3. Psilocybin
      4. Methylenedioxymethamphetamine (MDMA, Ecstasy)
    3. Withdrawal
      1. Alcohol Withdrawal
      2. Benzodiazepine Withdrawal
  10. References
    1. Crawford (2011) Am Fam Physician 83(6): 697-702 [PubMed]
    2. Deuschl (1998) Mov Disord 13:13 [PubMed]
    3. Hopfner (2020) Neurotherapeutics 17(4):1603-21 +PMID: 32915385 [PubMed]
    4. Smaga (2003) Am Fam Physician 68:1545-53 [PubMed]

Toxic tremor (C0234382)

Concepts Sign or Symptom (T184)
SnomedCT 18908003
English Toxic tremor (finding), Toxic tremor, Toxic tremor, NOS
Spanish temblor tóxico (hallazgo), temblor tóxico
Sources
Derived from the NIH UMLS (Unified Medical Language System)


Medication-induced postural tremor (C0236831)

Concepts Injury or Poisoning (T037)
ICD10 G25.1
SnomedCT 192841000, 31430005
DSM4 333.1
English Medication-Induced Postural Tremor, medication-induced postural tremor (diagnosis), drug-induced essential tremor, drug-induced essential tremor (diagnosis), medication-induced postural tremor, drug induced tremor, drug induced tremors, drug-induced tremor, Drug-induced tremor (disorder), Drug-induced tremor, Medication-induced postural tremor, Medication-induced postural tremor (disorder), tremor; drug-induced
German Arzneimittelinduzierter Tremor
Korean 약물유발성 떨림
Dutch tremor; door geneesmiddel geïnduceerd, Tremor ten gevolge van geneesmiddelengebruik
Spanish temblor postural medicamentoso (trastorno), temblor postural medicamentoso
Sources
Derived from the NIH UMLS (Unified Medical Language System)


You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.

If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.

Please Contact Me as you run across problems with any of these versions on the website.

Navigation Tree